# SDR SIMA2019083029001

- Difficulty date: August 29, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- Aircraft time: 37,625 hours, 34,190 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN  DOOR  DIFFICULT  TO CLOSE AND OPEN.   INSPECTED ,CLEANED  & LUBED  MAIN DOOR  ACTUATING & LOCKING  MECHANISM  IAW AMM 52-11-00 OPS CHECKS GOOD.
